MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ZIPTIGHT ANKLE SYN FIXATION-TI ION TI; FASTENER, FIXATION

ZIMMER BIOMET, INC. ZIPTIGHT ANKLE SYN FIXATION-TI ION TI; FASTENER, FIXATION
Model Number 904759
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/22/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the during the surgery, hair like debris was found inside the sterile package.Another product was used to complete the surgery.No adverse event has been reported as a result of the malfunction.
 
Additional Manufacturer Narrative
(b)(4).Report source: foreign- japan.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device has been discarded by the hospital as biohazard.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.Device discarded by the hospital.
 
Event or Problem Description
No additional event information is available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Reported event was unable to be confirmed due to limited information received from the customer.Device history record (dhr) was reviewed and no discrepancies were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
ZIPTIGHT ANKLE SYN FIXATION-TI ION TI
Common Device Name
FASTENER, FIXATION
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key15162896
Report Number0001825034-2022-01763
Device Sequence Number12381012
Product Code JDR
UDI-Device Identifier00880304476103
UDI-Public(01)00880304476103(17)261015(10)746550
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K083070
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number904759
Device Catalogue Number904759
Device Lot Number746550
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/27/2022
Supplement Date Received by Manufacturer09/30/2022
Initial Report FDA Received Date08/04/2022
Supplement Report FDA Received Date10/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/15/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown